# SDR UPS96805770

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5772958
- Condition: Corroded
- Location: Fs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON LONG 36, FS 520 BOLT FRAME.  REPLACED FRAME PER SRM 53-2-0.
